09-06-2002, 08:31 AM #1alevok Guest
Does ECA f..k upwith your sex drive?
Lately I have been experiencing a decrease in my sex drive. I go cold turkey to my girl friend. What elevates my sexual interest? Does ECA have something to do with my sex drive?
Very important to me, please help this bro out!
09-06-2002, 08:35 AM #2
E/C/A causes your postate to swell, thus limited blood flow to your penis which can cause decrease sex drive and harder time getting and maintaining erections. IF the E/C/A is problem when you drop the E/C/A things should be fine.
09-06-2002, 08:40 AM #3alevok Guest
09-06-2002, 08:50 AM #4
anything with effeadrine base so hdyroxycuts is out, clen is usually ok, also if your post cycle or doing a cycle without test, could be problem and yes when you stop the E/C/A, should be fine within a day or two at most.
09-06-2002, 09:22 AM #5New Member
- Join Date
- Apr 2002
ephedrene will give u a limp dick
09-06-2002, 09:43 AM #6
Interesting I find the opposite effect. Especially if I just take C.
09-06-2002, 09:44 AM #7
ephedrine can make me limpy sometimes.
09-06-2002, 04:36 PM #8
anything speedy will make me hard right when it kicks in, then i'm like a junior high kid taking a cold shower...not pretty
09-01-2003, 06:11 PM #9
same here..is hard to get a stiffy when im on any ephedra product..also i notice my balls and dick shrink a bit? anyone with same problem?
09-01-2003, 06:25 PM #10
Really? I havnt noticed any of these signs and Ive been on an ECA stack for about 10wks now. Another question though...How long is it healty to stay on an ECA stack? I take one stacker 2 a day. I know people whom have been on it for years.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)